# SDR ZW0A0202005

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPARTMENT, THE AFT BOTTOM DOOR STOP BRACKET WAS CRACKED INSIDE THE DOOR, ON THE FWD FACE.  REMOVED AND REPLACED CRACKED BRACKET WITH NEW PER SRM 51-01, AND SPM 6-70-01.
